Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Manifolds as open books


Author: H. E. Winkelnkemper
Journal: Bull. Amer. Math. Soc. 79 (1973), 45-51
MSC (1970): Primary 57A15, 57D15; Secondary 57C20, 57D65, 57D80
DOI: https://doi.org/10.1090/S0002-9904-1973-13085-X
MathSciNet review: 0310912
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. W. Alexander, A lemma on systems of knotted curves, Proc. Nat. Acad. Sci. U.S.A. 9 (1923), 93-95.
  • 2. D. Barden, The structure of manifolds, Ph.D. Thesis, Cambridge University, 1963.
  • 3. N. Levitt, Applications of engulfing, Ph.D. Thesis, Princeton University, Princeton, N.J., 1967.
  • 4. J. Milnor, Singular points of complex hypersurfaces, Ann. of Math. Studies, no. 61, Princeton Univ. Press, Princeton, N.J., Univ. of Tokyo Press, Tokyo, 1968. MR 39 #969. MR 239612
  • 5. S. Smale, On the structure of manifolds, Amer. J. Math. 84 (1962), 387-399. MR 27 #2991. MR 153022
  • 6. C. T. C. Wall, Piecewise linear normal microbundles, Bull. Amer. Math. Soc. 71 (1965), 638-641. MR 35 #1038. MR 210144
  • 7. C. T. C. Wall, Classification problems in differential topology. IV. Thickenings, Topology 5 (1966), 73-94. MR 33 #734. MR 192509
  • 8. H. E. Winkelnkemper, Equators of manifolds and the action of Θ, Ph.D. Thesis, Princeton University, Princeton, N.J., 1970.
  • 9. H. E. Winkelnkemper, Manifolds as open books, Institute for Advanced Study, Princeton, N.J., 1972 (preprint). MR 310912
  • 10. H. E. Winkelnkemper, Manifolds as open books: An analogue for manifolds of Lefschetz's First theorem (to appear). MR 310912

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57A15, 57D15, 57C20, 57D65, 57D80

Retrieve articles in all journals with MSC (1970): 57A15, 57D15, 57C20, 57D65, 57D80


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13085-X

American Mathematical Society